MAUDE Adverse Event Report: Cochlear Ltd Nucleus Freedom Implant with Contour Advance Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus Freedom Implant with Contour Advance Electrode; Nucleus 24 Cochlear Implant System
Model Number CI24RE (CA)
Medical Device Problem Codes Output Problem (3005); Noise, Audible (3273)
Health Effect - Clinical Codes Tinnitus (2103); Vertigo (2134); Dizziness (2194)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced persistent non-auditory sensation throughout the head and high-pitched tinnitus with and without stimulation from the implanted device, head heaviness and intermittent episodes of dizziness (vertigo) since (b)(6)2026.The patient was admitted to the hospital on (b)(6)2026 for evaluation of these symptoms.Troubleshooting attempts were made; however, the issue could not be resolved.The implanted device remains.

Brand Name
Nucleus Freedom Implant with Contour Advance Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
amirah rosly
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50095901
Report Number6000034-2026-02784
Device Sequence Number10083539
Product Code MCM
UDI-Device Identifier09321502007320
UDI-Public(01)09321502007320(11)121207(17)141206
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/06/2014
Device Model NumberCI24RE (CA)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale